MathSciNet Relay Station
MathSciNet bibliographic data
MR2159757 (2006c:20035) 20D15 (17B30)
Jaikin-Zapirain, A. Centralizer sizes and nilpotency class in Lie algebras and finite $p$-groups. Proc. Amer. Math. Soc. 133 (2005), no. 10, 2817–2820 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement